# SDR DL72S951451

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, ONE INCH CRACK IN SKIN CLIP BETWEEN STR 28L AND 29L FWD SIDE STA 990.  REPAIR:  REPAIRED PER M/M 53-11-0.
